Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had a question. I just recieved my first shot and last shot of depo-provera yesterday afternoon. And I have been reading up on it all night last night and nobody at the doctor's visit told me of any of the side effects while being on this. I know that I am not going to be able to get it out of my system overnight but I am wanting to do something to speed up the process. I am already taking hair, skin, and nail vitamins but I am going to up the dosage to 2 pills a day, plus I am going to take calcium supplements because of the loss in bone density. I am going to drink the recommended glasses of water and I am going to excersise about an hour a day, alternating between cardio and muscle conditioning workouts. And then I might even go to saunas and take herbal supplements or herbal teas as well. Do you think it might be too early, doing all of this. I am just wanting to get this shot out as much as I can during the next three months so that everything can go back to normal. Should I wait and do this after? Is there anything else I can do in addition to my planned routine? What about acupunctures? What about using a Natural progesterone to counteract the effect or anything else??

Loading...

Im really sorry, I just realized I posted this in the wrong forum, dont know how I did that. Could someone let me know how to repost this in the correct forum??
Reply

Loading...